MIA cover

Mathematical Inequalities & Applications

Volume: 21

Year: 2018


Issue: 1 (January, 2018)
Article number / DOI Authors / Title Pages Abstract Article
21-01 Lucas Chaffee, David Cruz-Uribe, OFS: Necessary conditions for the boundedness of linear and bilinear commutators on Banach function spaces 1–16 View View
21-02 Mircea Merca: An infinite sequence of inequalities involving special values of the Riemann zeta function 17–24 View View
21-03 Feng Liu: Continuity and approximate differentiability of multisublinear fractional maximal functions 25–40 View View
21-04 Vagif S. Guliyev, Javanshir J. Hasanov, Xayyam A. Badalov: Maximal and singular integral operators and their commutators on generalized weighted Morrey spaces with variable exponent 41–61 View View
21-05 Qinghua Hu, Xiangling Zhu: A new characterization of differences of generalized weighted composition operators from the Bloch space into weighted-type spaces 63–76 View View
21-06 Megumi Sano: Scaling invariant Hardy type inequalities with non-standard remainder terms 77–90 View View
21-07 Xun-Tuan Su: Proof of a monotonicity conjecture 91–98 View View
21-08 Daeshik Choi: A generalization of Young-type inequalities 99–106 View View
21-09 Zhen-Hang Yang, Shen-Zhou Zheng: Monotonicity and convexity of the ratios of the first kind modified Bessel functions and applications 107–125 View View
21-10 Fernando Albiac, José L. Ansorena, Denny Leung, Ben Wallis: Optimality of the rearrangement inequality with applications to Lorentz-type sequence spaces 127–132 View View
21-11 Antoine Mhanna: On symmetric norm inequalities and positive definite block-matrices 133–138 View View
21-12 Senlin Wu, Zemin Ma, Ke Xu: Covering unit spheres and balls of normed spaces by smaller balls 139–154 View View
21-13 Takayuki Furuta, Masatoshi Ito, Takeaki Yamazaki, Masahiro Yanagida: Upper and lower bounds, and operator monotonicity of an extension of the Petz-Hasegawa function 155–164 View View
21-14 S. Kanas, S. R. Mondal, A. D. Mohammed: Relations between the generalized Bessel functions and the Janowski class 165–178 View View
21-15 Nimisha Pathak: Lyapunov-type inequality for fractional boundary value problems with Hilfer derivative 179–200 View View
21-16 Akbota M. Abylayeva, Lars-Erik Persson: Hardy type inequalities and compactness of a class of integral operators with logarithmic singularities 201–215 View View
21-17 J. Pečarić, J. Perić: New improvement of the converse Jensen inequality 217–234 View View
21-18 Zoltán Léka: On the Leibniz rule for random variables 235–249 View View
21-19 Peng Gao: A complement to Diananda's inequality 251–263 View View
21-20 Linden Anne Duffee, Kabe Moen: On the harmonic and geometric maximal operators 265–286 View View
21-21 A. Amini-Harandi, M. Rahimi, M. Rezaie: Norm inequalities and characterizations of inner product spaces 287–300 View View
Issue: 2 (April, 2018)
Article number / DOI Authors / Title Pages Abstract Article
21-22 Daeshik Choi, Mario Krnić, Josip Pečarić: More accurate classes of Jensen-type inequalities for convex and operator convex functions 301–321 View View
21-23 Bella Popovics: Separation by strongly h-convex functions 323–328 View View
21-24 Jamilson R. Campos, Wasthenny Cavalcante, Vinícius V. Fávaro, Daniel Pellegrino, Diana M. Serrano-Rodríguez: Polynomial and multilinear Hardy-Littlewood inequalities: analytical and numerical approaches 329–344 View View
21-25 Edward Neuman: Inequalities and bounds for a certain bivariate elliptic mean II 345–352 View View
21-26 Wei Wang, Nan Zhang: The normalized Lp intersection bodies 353–367 View View
21-27 Qingzhong Huang, Ai-Jun Li, Wei Wang: The complex Lp Loomis-Whitney inequality 369–383 View View
21-28 Michal Bathory: Joint weak type interpolation on Lorentz-Karamata spaces 385–419 View View
21-29 Feng Qi, Bai-Ni Guo: Lévy-Khintchine representation of Toader-Qi mean 421–431 View View
21-30 Yoshihiro Mizuta, Takao Ohno, Tetsu Shimomura: Sobolev's inequalities for Herz-Morrey-Orlicz spaces on the half space 433–453 View View
21-31 Paweł A. Kluza, Marek Niezgoda: On Csiszár and Tsallis type f-divergences induced by superquadratic and convex functions 455–467 View View
21-32 Zhen-Hang Yang, Wei-Mao Qian, Yu-Ming Chu, Wen Zhang: On approximating the error function 469–479 View View
21-33 Amer Abu-Omar: Notes on some bounds for the zeros of polynomials 481–487 View View
21-34 Jianguo Zhao: Remarks on some singular value inequalities 489–496 View View
21-35 Duong Quoc Huy, Luong Dang Ky: The multi-parameter Hausdorff operators on H1 and Lp 497–510 View View
21-36 Grzegorz Łysik: On the triangle equality 511–516 View View
21-37 Stephen Drury: A counterexample to a question of Bapat & Sunder 517–520 View View
21-38 Miao-Kun Wang, Yu-Ming Chu: Landen inequalities for a class of hypergeometric functions with applications 521–537 View View
21-39 Ghada Al-Afifi, Mowaffaq Hajja, Ahmad Hamdan, Panagiotis T. Krasopoulos: Pompeiu-like theorems for the medians of a simplex 539–552 View View
21-40 Ahmad Al-Salman: Marcinkiewicz functions with Hardy space kernels 553–567 View View
21-41 Antonio Gomes Nunes: A note on the Hardy-Littlewood inequalities for multilinear forms 569–574 View View
21-42 Julije Jakšetić, Đilda Pečarić, Josip Pečarić: Some properties of Zipf-Mandelbrot law and Hurwitz ζ-function 575–584 View View
21-43 Zsolt Páles, Paweł Pasteczka: On the best Hardy constant for quasi-arithmetic means and homogeneous deviation means 585–599 View View